MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7053 HP WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 7053 HP WASHER/DISINFECTOR
Model Number 7053HP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the washer and found that the spray arm was damaged and the tips of the spray arm had detached.Missing spray arm tips can allow water to spray directly at the door seal resulting in the reported event.To resolve the issue, the technician replaced the spray wash arms.The technician tested the washer, found it to be operating according to specification, and returned it back to service.While onsite the user facility informed the technician that they had been running cycles with missing spray tips.The user facility was counseled on the proper use and operation of the amsco 7053 hp washer/disinfector.A three-year complaint review was performed and confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported their amsco 7053 hp washer/disinfector was leaking water resulting in procedure delays/cancellations.No report of injury.

Brand Name
AMSCO
Common Device Name
AMSCO 7053 HP WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22805975
Report Number9680353-2025-00032
Device Sequence Number15719063
Product Code MEC
UDI-Device Identifier00724995176662
UDI-Public(01)00724995176662(11)240227
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown